# SDR CA140128005

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 1,204 hours
- Engine: Pwa PW206B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010109
- Condition: Leaking
- Location: Transmission
- Part time: 642 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS FLOWN IN AVERAGE TEMPERATURES OF -25 DEGREES C FOR 2.5 HOURS.  ACFT SAT ON THE GROUND FOR APPROXIMATELY 20 MIN POWER OFF IN THAT TIME.  UPON LANDING AT BASE, IT WAS DISCOVERED THAT THE TRANSMISSION ARIS MOUNT HAS LOST ALL ITS FLUID IN THE FORWARD LT AND RT MOUNTS.
